# SDR SWIA201642237

- Difficulty date: May 28, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SLAT HAS A DENT BETWEEN TRACK 3-1 AND 3-2 L/E APPROXIMATELY WS365.  COMPLIED WITH PERMANENT REPAIR OF LT OTBD SLAT NR 3 DENT BETWEEN TRACK 3-1 AND 3-2 L/E APPROXIMATELY WS365 IAW STS EA.
